# SDR AWXA200400262

- Difficulty date: February 23, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654580761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK 2 CRACKS WERE FOUND ON LOWER INBOARD RADIUS OF R-1 DOOR ENTRY WAY FORWARD STUB FRAME AT CREASE BEAM ATTACH POINT BS 294, RBL 59, WL 209.  MAINTENANCE CUT OUT DAMAGE ON R-1 DOOR ENTRY WAY FORWARD STUB FRAME BS 294, RBL 59, WL 209; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED FILLER & REPAIR ANGLE; INSTALLED REPAIR PARTS IAW AWA ER 03-5300-04062-SS1.
